# SDR KCSA2015012401

- Difficulty date: January 24, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N741CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24315
- Aircraft time: 70,899 hours, 12,441 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 29155
- Part serial: 1559
- Condition: Failed
- Location: Window Heat
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, R1 WINDOW ARCED AND SMOKE WAS PRODUCED.  R & R R1 WINDOW HEAT CONTROL UNIT IAW MM 30-41-01. OPS CHECKS GOOD. R & R R1 WINDOW IAW MM 56-11-01, OPS CHECKED GOOD.
